PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 115-126
Tytuł artykułu

On the maximum principle for principal curvatures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper contains the estimates from above of the principal curvatures of the solution to some curvature equations. A correction of the author's previous argument is presented.
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
115-126
Opis fizyczny
Daty
wydano
1996
Twórcy
  • St.-Petersburg State University of Architecture and Civil Engineering, 2-Krasnoarmeiskaya, 4, 198005 St.-Petersburg, Russia
Bibliografia
  • [1] L. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations III. Functions of the eigenvalues of the Hessian, Acta Math. 155 (1985), 261-301.
  • [2] L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second-order elliptic equations IV. Starshaped compact Weingarten hypersurfaces, in: Current Topics in Partial Differential Equations, Y. Olya, K. Kasahara and N. Shimajura (eds.), Kinokunize Co., Tokyo, 1986, 1-26.
  • [3] L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second order elliptic equations V. The Dirichlet problem for Weingarten hypersurfaces, Comm. Pure Appl. Math. 41 (1988), 47-70.
  • [4] N. M. Ivochkina, A description of the stability cones generated by differential operators of Monge-Ampère type, Mat. Sb. 122 (1983), 265-275 (in Russian); English transl. in Math. USSR-Sb. 50 (1985).
  • [5] N. M. Ivochkina, Solution of the Dirichlet problem for some equations of Monge-Ampère type, Mat. Sb. 128 (1985), 403-415 (in Russian); English transl. in Math. USSR-Sb. 56 (1987).
  • [6] N. M. Ivochkina, Solution of the Dirichlet problem for the m-th order curvature equations, Mat. Sb. 180 (1989), 867-887 (in Russian); English transl. in Math. USSR-Sb. 67 (1990).
  • [7] N. M. Ivochkina, The Dirichlet problem for m-th order curvature equations, Algebra i Analiz 2 (3) (1990), 192-217 (in Russian); English transl. in Leningrad Math. J. 2 (1991).
  • [8] P. L. Lions, Sur les équations de Monge-Ampère I, Manuscripta Math. 41 (1983), 1-43.
  • [9] N. S. Trudinger, The Dirichlet problem for the prescribed curvature equations, Arch. Rational Mech. Anal. 111 (1990), 153-179.
  • [10] N. S. Trudinger, Isoperimetric inequalities for quermassintegrals, preprint CMA-MR11-93.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.